Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-4 z 4.

1992

4.
Singular sets of separately analytic functions, ANN. POLON. MATH. 56 (1992), no. 2, 219--225
3.
A constant in pluripotential theory, ANN. POLON. MATH. 56 (1992), no. 2, 213--217
2.
Marek Jarnicki, Peter Pflug
A remark on Carathéodory balls, ARCH MATH vol. 58 (1992), 595-598
1.
Laplace domains, (1992), "Proc. of the 6th Symposium on Classical Analysis", World Scientific Publishing